# SDR USAA2013071500007

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 36,486 hours, 21,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT SIGN IN AFT GALLEY HAS NO ARROWS (SHOULD) AND EXIT SIGN 2R DOOR HAS ARROWS (SHOULD NOT).  MX SWAPPED SIGNS.
